# SDR USAA2012082800001

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,916 hours, 40,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK IN FUSELAGE SKIN AT BS 727E, S24R AT PREVIOUS REPAIR.  REPAIRED FUSELAGE SKIN AT BS 727E, S24R IAW EA 104211.
